# SDR SWAA2025100307403

- Difficulty date: August 22, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED DOORWAY HANDLE NUT R/L AT AFT GALLEY AREA 4EA.  REPLACED DOORWAY HANDLE NUT R/L AT AFT GALLEY AREA IAW SOPM 20-50-01 REV:39 AND DWG 411A2204 REV N0:A..
